# SDR DALA2021091405473

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 18,638 hours, 2,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Arm
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 CRACKED DOOR L2 LOCATED SUPPORT ARM IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SUPPORT ARM AND PERFORMED ADJUSTMENT ON DOOR 2L AS PER A330 AMM 52-12. (1945146)
